# SDR ABXA201006120089

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 51,505 hours, 39,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Popped
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG FWD ENTRY DOOR ILLUMINATED INFLIGHT 3 TIMES DOOR HANDLE POPPED SLIGHTLY OPEN EACH TIME, BUT WOULD NOT REMAIN IN FULL LOCKED POSITION.  INSPECTED DOOR HANDLE & MECHANISM FOR WEAR.  ALL WAS GOOD.  INSPECTED DOOR PROX SW 194 & 195.  BOTH WERE 52-11-25-5, ALL CHECKS WERE GOOD.
